# SDR FDEA2019060621216

- Difficulty date: May 26, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB25281
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING ACCESS DOOR CUT OUT AT XORS 696 HAS 1 EA. ATTACH HOLE WITH A CRACK   INDICATION AT THE 7 O'CLOCK POSITION. (MARKED) REPAIRED CRACK INDICATION ON R/H WING ACCESS DOOR CUT OUT ATTACH HOLE PER SRM   57-10-00 VOL.1 PG. 218A  JPF  ITEM 1: OPEN WORK ITEM: REAM TO REMOVE CRACK INDICATION FOUND ON ATTACH HOLE  CORRECTIVE ACTION: REAMED TO REMOVE INDICATION ON R/H WING ACCESS DOOR CUT OUT   ATTACH POINT HOLE TO .317 DIA. AT 7 O'CLOCK POSITION PER SRM 57-10-00 PG. 218A VOL.1  ITEM 2: RII:N/A, OPEN ITEM: NDT TO CHECK REAMED HOLE FOR INDICATIONS  CORRECTIVE ACTION: C/W HFEC INSIDE HOLE DIA. NO DEFECTS NOTED PER NDTSRM 93K0393   INSP.  ITEM 3: OPEN WORK ITEM : FABRIACTE REPAIR BUSHING, CORRECTIVE ITEM: FABRICATED   REPAIR BUSHING FOR R/H WING ACCESS DOOR CUT OUT ATTACH HOLE PER SRM 57-10-00   VOL.1 PG. 218A, NOTES: 2 (C)., MECH: JJ 5093341  ITEM 4: OPEN WORK ITEM: INSTALL REPAIR BUSHING, CORRECTIVE ACTION: INSTALL REPAIR   BUSHING ON R/H WING ACCESS DOOR CUT OUT ATTACH HOLE PER SRM 57-10-00 VOL.1 PG.   218A, NOTES 2 (C)(D).
